• 3
  • 3

IPM - School of Mathematics

Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209

      [Search Papers] [Print this List]
    1851. A. R. Ashrafi,
    On the number of maximal theta pairs in a finite group,
    Acta Math. Inform. Univ. Ostraviensis 9(2001), 5-12  [abstract]   
     
    1852. M. Tousi and H. Zakeri,
    Action of certain groups on local cohomology modules and Cousin complexes,
    Algebra Colloq. 8(2001), 441-454  [abstract]    MR 2002i:13022
     
    1853. A. Haghany and M. R. Vedadi,
    Modules whose injective endomorphisms are essential,
    J. Algebra 243(2001), 765-779  [abstract]    MR 2002h:16002
     
    1854. T. Soundararajan and F. Azarpanah,
    When the family of functions vanishing at infinity is ideal of C(X),
    Rocky Mountain J. Math. 31(2001), 1133-1140  [abstract]   
     
    1855. A. Daneshgar,
    Forcing structures and cliques in uniquely vertex colorable graphs,
    SIAM J. Discrete Math. 14(2001), 433-445  [abstract]    MR 2002h:05063
     
    1856. S. M. Vaezpour,
    On the commutant of certain multiplication operators,
    J. Inst. Math. Comput. Sci. Math. Ser. 14(2001), 159-161  [abstract]   
     
    1857. B. Mashayekhy,
    Some notes on the Baer-invariant of a nilpotent product of groups,
    J. Algebra 235(2001), 15-26  [abstract]    MR 2001j:20015
     
    1858. S. Kayvanfar,
    The category P M E (G, V) and generalized covering groups,
    J. Algebra 238(2001), 126-138  [abstract]    MR 2002c:20042
     
    1859. B. Taeri,
    A question of Paul Erdos and nilpotent-by-finite groups,
    Bull. Aust. Math. Soc. 64(2001), 245-254  [abstract]    MR 2002j:20058
     
    1860. M. Zaker,
    Greedy defining sets of graphs,
    Australas. J. Combin. 23(2001), 231-235  [abstract]    MR 2001k:05086
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209